# SDR DXTA2025070204085

- Difficulty date: June 29, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N796QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20646
- Aircraft time: 9,124 hours, 5,303 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Trim System
- Condition: Faulted
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FL260 AND 310KTS. EXCESSIVE RIGHT WING TRIM REQUIRED FOR STRAIGHT AND LEVEL. AT LOWER ALTUTUDE AND SLOWER SPEEDS LESS RIGHT AILERON TRIM REQUIRED PERFORMED RIGGING OF THE LH AILERON BALANCE GEARED-TAB IN REFERENCE TO AMM 27-11-21-220-801. ADJUSTED LT AILERON  BALANCE GEARED-TAB TO 0.108" INCH TEU. PERFORMED RIGGING OF THE RT AILERON BALANCE GEARED-TAB IAW AMM 27-11-21-220-801. ADJUSTED RT AILERON BALANCE GEARED-TAB TO 0.108" INCH. PERFORMED RIGGING OF THE AILERON POSITION SENSOR IAW AMM 27-11-13-820-801 PERFORMED RIGGING CHECK OF THE AILERON POSITION SENSOR USING IAW AMM 27-11-13-220-801 ALL OPS TESTED GOOD.
